American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A65) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Dirk P. Laurie. Anti-Gaussian quadrature formulas. Math. Comp. 65 (1996) 739-747. MR 1333318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. Locher. A family of generalized Jacobi polynomials . Math. Comp. 53 (1989) 303-309. MR 968151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ömer Eğecioğlu and Çetin K. Koç. A fast algorithm for rational interpolation via orthogonal polynomials . Math. Comp. 53 (1989) 249-264. MR 972369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Iserles and S. P. Nørsett. Two-step methods and bi-orthogonality . Math. Comp. 49 (1987) 543-552. MR 906187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Lewanowicz. Properties of the polynomials associated with the Jacobi polynomials . Math. Comp. 47 (1986) 669-682. MR 856711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Walter Gautschi and Gradimir V. Milovanović. Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series . Math. Comp. 44 (1985) 177--190, S1--S11. MR 771039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. S. Lubinsky and A. Sharif. On the largest zeroes of orthogonal polynomials for certain weights . Math. Comp. 41 (1983) 199-202. MR 701634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ll. G. Chambers. An upper bound for the first zero of Bessel functions . Math. Comp. 38 (1982) 589-591. MR 645673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. R. DiDonato. Recurrence relations for the indefinite integrals of the associated Legendre functions . Math. Comp. 38 (1982) 547-551. MR 645670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Walter Gautschi. Minimal solutions of three-term recurrence relations and orthogonal polynomials . Math. Comp. 36 (1981) 547-554. MR 606512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Luigi Gatteschi. On some orthogonal polynomial integrals . Math. Comp. 35 (1980) 1291-1298. MR 583506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. E. Cohen. Some classes of generating functions for the Laguerre and Hermite polynomials . Math. Comp. 31 (1977) 511-518. MR 0442323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. E. Cohen. Extensions of the Mehler-Weisner and other results for the Hermite function . Math. Comp. 30 (1976) 553-564. MR 0419894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. M. Srivastava and Rekha Panda. Some analytic or asymptotic confluent expansions for functions of several variables . Math. Comp. 29 (1975) 1115-1128. MR 0387695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jerry L. Fields and Mourad E. H. Ismail. Polynomial expansions . Math. Comp. 29 (1975) 894-902. MR 0372472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. M. Srivastava and J. P. Singhal. A unified presentation of certain classical polynomials . Math. Comp. 26 (1972) 969-975. MR 0313560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Walter Gautschi. The condition of orthogonal polynomials . Math. Comp. 26 (1972) 923-924. MR 0313558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Elliott. Uniform asymptotic expansions of the Jacobi polynomials and an associated function . Math. Comp. 25 (1971) 309-315. MR 0294737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Berkowitz. Corrigendum to: ``The calculation of multidimensional Hermite polynomials and Gram-Charlier coefficients'' (Math. Comp. {\bf 24} (1970), 537--545) by Berkowitz and F. J. Garner . Math. Comp. 25 (1971) 947. MR 0400655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1